# SDR CA110125004

- Difficulty date: December 29, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Aerosp ATR42-500
- Engine: Pwa PW120
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

IFSD EADS SECA REPORTED THAT THE ENGINE SUSTAINED AN IFSD. ENGINE IN SHOP FOR INVESTIGATION AND BORESCOPE INSPECTION SHOWED A SEIZED HP ROTOR AND BROKEN LP/PT BLADES.
